Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 30, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Sep 7, 2010, 2:39 AM CDT for Aransas County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2010, 2:39 AM CDT (07:39 UTC)
- Expired
- Sep 7, 2010, 3:15 AM CDT
- In force
- 36 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
County Aransas County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 6, 8:06 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 7.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1455 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Sep 7, 12:35 AM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Sep 7, 12:35 AM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1235 AM CDT TUE SEP 7 2010
.DISCUSSION...UPDATED FOR 06Z AVIATION DISCUSSION BELOW.
&&
.AVIATION...CIGS AND VSBLTYS WL DETERIORATE ACROSS S TX OVRNGT
THRU TUE MRNG AS BANDS OF SHRA AND TSTMS FROM T.S. HERMINE MOVE
THRU THE RGN. THE CENTER OF HERMINE WL PASS BTWN ALI & LRD BTWN
12Z-18Z. ANTICIPATE WINDS INCREASING FROM THE E AND BACKING SE
THRU 18Z E OF THE CENTER (CRP/ALI/VCT)...AND INCREASING FROM THE
NE AT LRD AND VEERING NW THEN W THEN S AS THE CENTER PASSES TO
THE E OF LRD. WND GUSTS BTWN 30-40 KTS WL BE POSSB IN THE STRONGER
BAND OF RWS AND TSTMS.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 78 91 79 92 79 / 70 60 30 30 10
VICTORIA 76 87 77 93 78 / 60 60 30 30 20
LAREDO 76 91 77 98 79 / 70 60 30 30 20
ALICE 77 93 77 95 78 / 70 60 30 30 20
ROCKPORT 80 88 81 92 81 / 60 60 30 30 10
COTULLA 76 90 76 96 77 / 70 60 30 30 20
KINGSVILLE 77 93 78 95 80 / 70 60 30 30 20
NAVY CORPUS 80 90 81 91 81 / 70 60 30 30 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: ARANSAS...
CALHOUN...KLEBERG...NUECES...REFUGIO...SAN PATRICIO.
TROPICAL STORM WIND WARNING UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: ARANSAS...CALHOUN...DUVAL...JIM WELLS...
KLEBERG...NUECES...REFUGIO...SAN PATRICIO.
FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LIVE OAK...MCMULLEN...NUECES...REFUGIO...
SAN PATRICIO...VICTORIA.
FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH THIS
AFTERNOON FOR THE FOLLOWING ZONES: LA SALLE...WEBB.
GM...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: BAYS AND
WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...BAYS AND
WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR...COASTAL
WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...COASTAL
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20
NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
FROM 20 TO 60 NM.
&&
JR/76...SHORT TERM
JR/76...LONG TERMHazardous weather outlook, Sep 6, 6:04 AM CDT, 20 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 604 AM CDT MON SEP 6 2010 TXZ229>234-239>247-071100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 604 AM CDT MON SEP 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT WINDS ANS SEAS WILL CONTINUE TO INCREASE OVER THE MIDDLE TEXAS COASTAL WATERS TODAY AND TONIGHT AHEAD OF TROPICAL STORM HERMINE. A MODERATE EAST TO SOUTHEAST FLOW WILL BECOME STRONG TO VERY STRONG LATER TODAY AND TONIGHT...INCREASING TO 25 TO 30 KNOTS OFFSHORE AND 20 TO 25 KNOTS NEARSHORE...AS TROPICAL STORM HERMINE APPROACHES THE NORTHERN COAST OF MEXICO TONIGHT. SEAS WILL BUILD TO 8 TO 12 FEET TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY FOR THE GULF WATERS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY FOR THE GULF WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-071100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 604 AM CDT MON SEP 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SEE DAYS TWO THROUGH SEVEN FOR IMPACTS ACROSS SOUTH TEXAS WITH TROPICAL STORM HERMINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY OCCASIONAL SHOWERS AND SCATTERED THUNDERSTORMS CAN BE EXPECTED ON TUESDAY AS TROPICAL STORM HERMINE MAKES LANDFALL SOUTH OF BROWNSVILLE. LOCALLY HEAVY RAINFALL...WITH AMOUNTS BETWEEN 4 AND 6 INCHES AND ISOLATED AMOUNTS OF 12 INCHES OR MORE ARE EXPECTED BEFORE THE IMPACTS OF HERMINE LEAVES THE AREA BY THURSDAY. LOCALIZED FLOODING IS LIKELY...AND A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA. RIVER FLOODING ALONG THE RIO GRANDE IS LIKELY AND IS POSSIBLE OVER OTHER PORTIONS OF SOUTH TEXAS. ALONG WITH THE CONCERN FOR HEAVY RAINFALL AND FLOODING...TROPICAL FUNNELS ARE POSSIBLE ON TUESDAY. AT THIS TIME...TROPICAL STORM FORCE WINDS WILL REMAIN JUST TO THE SOUTH OF THE GULF WATERS AND INLAND AREAS...BUT EMERGENCY MANAGERS AND RESIDENTS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS CONCERNING HERMINE. THERE IS A HIGH RISK OF RIP CURRENTS ON TUESDAY. IN ADDITION...A COASTAL FLOOD WARNING IS IN EFFECT FOR THE MIDDLE TEXAS COAST...AS TIDES WILL INCREASE TO 3 FEET MSL ON TUESDAY ALONG GULF FACING BEACHES OF THE BARRIER ISLANDS...AND 2-2.5 FEET MSL IN THE BAYS. FINALLY...AFTERNOON HEAT INDICES BETWEEN 105 AND 110 DEGREES WILL BE POSSIBLE FRIDAY AND SATURDAY...WITH INDICES ABOVE 110 DEGREES FOR AN HOUR OR TWO ON FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JR/GW
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 12:52 AM CDT | Tornado Warning | CRP | Kleberg | 23 min |
| Sep 7, 2:56 AM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun, Refugio | 94 min |
| Sep 7, 4:13 AM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun, Goliad, Nueces, Refugio, Victoria | 2 hr |
| Sep 7, 4:23 AM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg, Nueces | 112 min |
| Sep 7, 4:51 AM CDT | Wind Advisory | CRP | Goliad, Victoria, Webb | 7 hr |
| Sep 7, 5:34 AM CDT | Flash Flood Warning | CRP | Aransas, Refugio | 116 min |
| Sep 7, 6:32 AM CDT | Flash Flood Warning | CRP | Calhoun, Victoria | 88 min |
| Sep 7, 6:58 AM CDT | Areal Flood Advisory | CRP | Aransas, Bee, Calhoun, Goliad, Refugio, San Patricio and 1 more | 107 min |
| Sep 7, 7:39 AM CDT | River Flood Warning | CRP | Bee, Nueces, San Patricio | 24 hr |
| Sep 7, 7:56 AM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg, Live Oak, Nueces, San Patricio | 109 min |
| Sep 7, 8:12 AM CDT | River Flood Warning | CRP | Calhoun, Victoria | 23 hr |
| Sep 7, 8:25 AM CDT | Flash Flood Warning | CRP | Calhoun, Victoria | 80 min |
| Sep 7, 10:37 AM CDT | Areal Flood Advisory | CRP | Calhoun, Victoria | 53 min |
| Sep 7, 10:47 AM CDT | River Flood Warning | CRP | Calhoun, Goliad, Victoria | 11 hr |
| Sep 7, 10:47 AM CDT | River Flood Warning | CRP | Calhoun, Victoria | 7 days |
| Sep 7, 12:13 PM CDT | Areal Flood Advisory | CRP | Calhoun | 77 min |
| Sep 7, 12:46 PM CDT | Special Marine Warning | CRP | 29 min | |
| Sep 7, 12:57 PM CDT | Small Craft Advisory | CRP | 39 hr | |
| Sep 7, 1:12 PM CDT | Coastal Flood Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 30 hr |
| Sep 7, 1:28 PM CDT | Special Marine Warning | CRP | 2 hr |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.